# SDR 120B201911200001

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,548 hours, 15,750 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 5534001R16
- Condition: Broken
- Location: Rt Fire Loop
- Component: Wire Harness, Kidde, NA
- Component part number: 5534001R16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE FIRE LOOP 1 DISPLAYED ON EICAS ON PREFLIGHT CHECK. TROUBLESHOT PER BOEING 767 FIM, FOUND A TERMINAL ON THE WIRE HARNESS WAS BROKEN. REMOVED AND REPLACED TERMINAL ON WIRE 5534-001R-16. COMPLIED WITH FIRE DETECTION OPERATIONAL CHECK IN ACCORDANCE WITH BOEING 767 AMM 26-11-00-715-075-003. OPERATIONAL CHECK WAS GOOD.
